# SDR CALA2020021600431

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/C 29-5300-1-2503, FWD CABIN WET ARE FLOOR SUPPORT INTERCOSTAL CRACKS   BETWEEN STA 344 AND 360  BL-0 MKD DOT60-019 REF AAR N/R 99870577 REMOVED AND REPLACED INTERCOSTAL P # 29-5310-3-0074 AT FWD AREA BETWEEN STA 344 & STA 36 BL 0 IRW B737 SRM 51-40-02 & DWG # 141A5410 / DRWG 141A5400
